


default search action
"Analytical and numerical solutions of the unsteady 2D flow of MHD ..."
Yan Zhang et al. (2018)
- Yan Zhang, Haojie Zhao, Fawang Liu
, Yun Bai:
Analytical and numerical solutions of the unsteady 2D flow of MHD fractional Maxwell fluid induced by variable pressure gradient. Comput. Math. Appl. 75(3): 965-980 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.